Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Have viral fever. Taking medication. Dosage?

im suffering from viral fever from last 3~4 days, after i was ok i stopped med, againg i was caught with fever again i continued for next 4~5 days. then ok,. my query is that when i stop the med i m again ill, i don't want make taking pills evry times as. I want to know how long do i need to continue the dose so that I m all right
Asked On : Sun, 14 Apr 2013
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for posting your query.
Viral infections do not usually respond to any treatment, it goes away on its own. Only symptomatic treatment is prescribed like paracetamol for fever. Viral infection may take few weeks to months depending upon type of virus. In sever cases antiviral therapy like acyclovir may be needed.
Some times viral infections can be superimposed by bacterial infections, then antibiotic treatment is required.
Take extra rest, drink plenty of water, use pracetamol for fever.
If symptoms persist then contact your doctor and get necessary lab tests for further management.
Hope it helps.
Take care!
Answered: Sun, 14 Apr 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor